Expansion of Co-compact convex spacelike hypersurfaces in minkowski space by their curvature

Citation

Andrews, B, Chen, X, Fang, H et al. 2015, 'Expansion of Co-compact convex spacelike hypersurfaces in minkowski space by their curvature', Indiana University Mathematics Journal, vol. 64, no. 2, pp. 635-662.

Year

2015

Fields of Research

  • Algebra And Number Theory
  • Algebra And Number Theory

Updated:  16 June 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers